# SDR C77A20120928023

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 11,008 hours, 6,266 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Zone 100
- Part time: 11,008 hours, 6,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ P/N 170-50263-401 UPPER FLANGE IS CRACKED 0.280" & LOWER FLANGE IS CRACKED 0.300".  BOTH CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WO 555052-318 IAW ETD 2012-170-013347 AND EA E175-53-306 REV IR WO 628041.
